# SDR SWIA2017122644101

- Difficulty date: November 30, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 26,965 hours, 24,735 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A DENT LOCATED ON THE RIGHT WING INBOARD FLAP LOWER SKIN.  REPAIRED IAW SRM.
